Az általánosított hiperbolikus kvaternióalgebrákról

Péntek Kálmán (2020) Az általánosított hiperbolikus kvaternióalgebrákról. DIMENZIÓK: MATEMATIKAI KÖZLEMÉNYEK, 8 (1). pp. 25-33. ISSN 2064-2172

[img]
Preview
Text
Dim2020_03.pdf

Download (676Kb) | Preview
Official URL: http://doi.org/10.20312/dim.2020.03

Tudományterület / tudományág

natural sciences > mathematics and computer sciences

Faculty

Not relevant

Institution

Soproni Egyetem

Item Type: Article
SWORD Depositor: Sword Teszt
Depositing User: Horváth Csaba
Identification Number: MTMT:31677504
Date Deposited: 2020. Dec. 08. 09:54
Last Modified: 2020. Dec. 08. 09:54
URI: http://publicatio.uni-sopron.hu/id/eprint/1976

Actions (login required)

View Item View Item